# SDR ABXA9700968

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hat Channel
- Part number: 595591396
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PANEL NR 2206A HAT CHANNEL CRACKED.  REPAIRED HAT CHANNEL IAW ABX SSRM DWG K05159.
